# SDR SWAA2024111447923

- Difficulty date: October 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727B AND BS 727D STRINGER 25L WL 156 AFT CARGO COMPARTMENT 2024-634341<[01] REPLACED SUPPORT ZEE; [2] SPLICE SIDE PLATE (3 E/A) AND FASTENERS LOCATED BETWEEN BS 727 TO BS 847 STRINGER 25L WL 156 AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 146A7500 SHEET 85 REV A.;[02] REPLACED SUPPORT ZEE; [2] SPLICE SIDE PLATE (3 E/A) AND FASTENERS LOCATED BETWEEN BS 727 TO BS 847 STRINGER 25L WL 156 AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 146A7500 SHEET 85 REV A.
